# SDR SWAA2021022450291

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 14,606 hours, 6,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL PANEL 141FW HAS 2 - 2 INCH CRACKS ON BOTTOM EDGEPERFORMED TIME LIMITED REPAIR REF EA 1-A25-4142 REV 1 REPLACE DAMAGED PANEL OR ACCOMPLISH ALL EA 1-A25-3668 (WIZARD) / REPAIR-25EA-03644 (TRAX); WITHIN 30 DAYS.PERMANENT ACTION REQUIRED /
